# SDR K3HA9700136

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED AIRSTAIR EMERGENCY EXIT LIGHT BATTERY PACK (BATTERY NICAD S/N KP353A1). OPS CHECKS GOOD IAW B727 MM 33-50-61.
